# SDR UPS08451576

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING IN MEM, MX REPORTED DAMAGE TO MULTIPLE FAN BLADES AND INSIDE OF COWLING ON NR 2 ENGINE.  THERE WERE NO IN FLIGHT INDICATIONS.  REMOVED AND REPLACED 6 PAIRS OF FAN BLADES IAW MM 72-31-02.  REMOVED AND REPLACED NR 2 ENG NOSE COWL IAW T C 5027.  REPAIRED SOUND ABSORBING LINER 6 O'CLOCK POSITION.  DEFERRED ABSORBING LINER REPAIR FOR REINSPECT WITHIN MAX OF 50 HRS.
